Affordable Access

Publisher Website

Examples and counterexamples for Riemann sums

Authors
Journal
Indagationes Mathematicae
0019-3577
Publisher
Elsevier
Publication Date
Volume
9
Issue
1
Identifiers
DOI: 10.1016/s0019-3577(97)87563-5
Disciplines
  • Mathematics

Abstract

Abstract The object of this paper is to present some new results on almost everywhere convergence of Riemann sums. We give an alternative proof of a theorem of L. Dubins and J. Pitman, extending an earlier result of B. Jessen. Then, we show that the latter theorem is nearly optimal. Finally, we treat some related questions.

There are no comments yet on this publication. Be the first to share your thoughts.